# SDR QXEA200800596

- Difficulty date: May 30, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 17,555 hours, 12,617 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 661
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RFD-C4 CHECK - CORRODED SIDE SEAT TRACK ON RT SIDE OF FS 661.  BLENDED CORROSION ON RT SIDE SEAT TRACK AT FS 661.  REMOVED .005 INCHES MATERIAL, FOUND TO BE WITHIN LIMITS.  MAT BLEND IS .035 INCHES IAW REO 670-53-00-013.  TREATED BLENDED AREA WITH ALUM PREP 33 ALODINE 1001 IAW REO 670-53-00-013.  (S)
